RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 175–176 (Mi umn371)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Periodic Gibbs measures of the inhomogeneous Ising model on trees

U. A. Rozikov


DOI: https://doi.org/10.4213/rm371

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:1, 172–173

Bibliographic databases:

MSC: Primary 82B20; Secondary 05C05, 05C90
Accepted: 01.12.2000

Citation: U. A. Rozikov, “Periodic Gibbs measures of the inhomogeneous Ising model on trees”, Uspekhi Mat. Nauk, 56:1(337) (2001), 175–176; Russian Math. Surveys, 56:1 (2001), 172–173

Citation in format AMSBIB
\Bibitem{Roz01}
\by U.~A.~Rozikov
\paper Periodic Gibbs measures of the inhomogeneous Ising model on trees
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn371}
\crossref{https://doi.org/10.4213/rm371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845657}
\zmath{https://zbmath.org/?q=an:1002.82004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..172R}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 172--173
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035618430}


Linking options:
  • http://mi.mathnet.ru/eng/umn371
  • https://doi.org/10.4213/rm371
  • http://mi.mathnet.ru/eng/umn/v56/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Kh. Eshkabilov, F. H. Haydarov, U. A. Rozikov, “Uniqueness of Gibbs Measure for Models with Uncountable Set of Spin Values on a Cayley Tree”, Math Phys Anal Geom, 2012  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Gandolfo D., Rozikov U.A., Ruiz J., “On P-Adic Gibbs Measures for Hard Core Model on a Cayley Tree”, Markov Process. Relat. Fields, 18:4 (2012), 701–720  mathscinet  zmath  isi
    3. UTKIR A. ROZIKOV, “GIBBS MEASURES ON CAYLEY TREES: RESULTS AND OPEN PROBLEMS”, Rev. Math. Phys, 25:01 (2013), 1330001  crossref  mathscinet  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:198
    Full text:85
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019